Nov 11, 2007
What are the side effects of Kaletra and Truvada? When used together. Thank you.
Response from Dr. Henry
The major side effects are stomach bloating, gas, some cramping, loose stools). Kaletra increase the levels of tenofovir (in Truvada). That often is not a problem but has to be kept in mind in certain patients (ie with some degree of kidney dysfunction). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Anal Warts After Oral Sex Hooker What Are The Chances Of HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Can Chlorine Cause A Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.